MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXT261212
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2022, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses.It was reported that the device was prepared per ifu, however, it was difficult to remove the packaging mandrel.While attempting to advance the delivery catheter through the sheath valve, a metal piece (extending from eptfe material) punctured the sheath valve (sheath lot/serial number is unknown, hospital stock).The unknown metal (fsa stated "it is unknown what/where the wire was coming from, lock pin or apex or anchor").A hemostat was used to stop blood loss (amount of blood loss is unknown).A blood transfusion was not required.The physician used a different device and a new sheath.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition the device evaluation performed by gore engineering showed the cxt261212 excluder® conformable aaa endoprosthesis lot/serial (b)(6) was not returned for analysis, nor were any images provided for an engineering evaluation.Because no device or device images were available by which to perform an engineering evaluation, no manufacturing deficiencies could be identified and the observations in the event description could not be confirmed.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14353609
Report Number3007284313-2022-01902
Device Sequence Number4866286
Product Code MIH
UDI-Device Identifier00733132651023
UDI-Public00733132651023
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2024
Device Model NumberCXT261212
Device Catalogue NumberCXT261212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date07/13/2022
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale